Solvin Cold Tablet is formulated as antihistamines medicine. It is predominantly used to cure Common Cold, Allergies, Flu, Congestion in chest.
|Name||Solvin Cold Tablet|
|Price||Rs. 40 For 10 Tablets in 1 Strip|
|Manufacturer||Ipca Laboratories Ltd.|
|Composition/Salt||Chlorpheniramine Maleate (2mg), Paracetamol/Acetaminophen (500mg) and Phenylephrine (10mg)|
Composition of Solvin Cold Tablet:
Below is the composition of Solvin Cold Tablet.
- Chlorpheniramine Maleate (2mg) – It is an antihistamine used to treat sneezing, itching, watery eyes, and runny nose caused by the common cold.
- Paracetamol/Acetaminophen (500mg) – It is also known as acetaminophen and used to treat pain and fever.
- Phenylephrine (10mg) – Phenylephrine is a medication primarily used as a decongestant.
Usage of Solvin Cold Tablet:
As a medicine Solvin Cold Tablet is used to cure following conditions and diseases:
- Solvin Cold Tablet helps in providing relief from Common Cold and Cough.
- It also helps in relieving from Fever, Sore Throat and Chest Congestion.
- It also helps in curing runny nose, watery eyes, itchy throat or nose, sinus congestion.
How to use Solvin Cold Tablet:
Solvin Cold Tablet is used to treat cold and related diseases. The effectiveness of medicine is strictly depends on the severity and condition of patient. It works in different ways as per patient’s age group, gender and the medical history. Dosage of medicine should be followed strictly as prescribed by Doctor.
- Solvin Cold is a Tablet base medicine and should be taken as prescribed by doctor.
- Solvin Cold Tablet should be taken after meal.
- Tablet should be taken as whole with water and should not be crushed, tempered or chewed.
Adverse & Side Effects of Solvin Cold Tablet:
If a medicine is used to cure some kind of health problems, along with the intended benefits there are chances of getting a few unwanted side effects too. Side Effects may vary from person to person so doctor should be consulted for medication, and dosage. The most common side effects of the Solvin Cold Tablet are the following:
- Patient may feel Vomiting, Headache and Abdominal Pain during medication.
- Heartburn, Constipation are some other common side effects of Solvin Cold Tablet. Please consult the doctor before taking the medication.
Precautions and Warnings while using Solvin Cold Tablet:
- Pregnancy – Intake of Solvin Cold Tablet during pregnancy in not advisable, medication should be consulted with doctor.
- Lactation – Information on Safety during lactation is not available so please inform your doctor.
- Driving – Solvin Cold Tablet effects during driving are unknown, so please consult your doctor before medication.
- Diabetes – Information not available, so please consult the doctor.
- Alcohol – Information not available, so please consult the doctor.
- Liver – Information not available, so please consult the doctor.
- Kidney – Information not available, so please consult the doctor.